# SDR 96ZZZX3975

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3248
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SMR/RNG - FLT 161 - IN-FLIGHT, ENGINE NR 4 SHUT DOWN.  ACCOMPLISHED DUE OIL LOW PRESSURE.  ENGINE NR 4 WAS CHECKED PER LEAK EVIDENCES AND IT IS OK.  OIL PRESSURE TRANSMITTER ELECTRICAL CONNECTOR WAS CHECKED AND CLEANED.  TEST ON ENGINE OK.  NOTE:  NO EVIDENCE OF ACTUAL LOW OIL PRESSURE WAS FOUND.  HOURS, 3,055.  CYCLES, 2,831.
